# SDR MWEA99545

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99124525
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME ANGLE CRACKED AT STATION 332  29R.  MTC FABRICATED AND INSTALLED NEW ANGLE.
